# SDR 97ZZZX1061

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CK
- Make and model: Lear 24A
- Aircraft serial: 119
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Ice Packed
- Location: Mlg Squat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER DEPARTURE.  FOUND GEAR SQUAT SWITCHES FROZEN AND PACKED WITH ICE.  CLEANED GEAR OF ALL SNOW AND ICE, LUBED, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
